# SDR 9707713241

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Tailpipe Fire
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AFTER PUSHBACK, GROUND PERSONNEL REPORTED FLAMES OUT OF NR 1 ENGINE TAIL PIPE.  THE NR 1 ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE BOROSCOPE INSPECTED AND GROUND RUN ENGINE. NO DISCREPANCIES REPORTED.
